RELEASE IN PART B6

From:

H < hrod17@clintonemail.com>

Sent:

Sunday, January 22, 2012 4:23 PM

To:

'ValmoroLj@state.gov'

Cc:

'hanleymr@state.gov'; 'abedinh@state.gov'; Huma Abedin

Subject:

Re: Schedule

What is the WH mtg about?

From: Valmoro, Lona J [mailto:ValmoroLJ@state.gov]

Sent: Sunday, January 22, 2012 04:06 PM

To: H

Cc: Hanley, Monica R <HanleyMR@state.gov>; Abedin, Huma <AbedinH@state.gov>; Huma Abedin; Valmoro, Lona J

<ValmoroLJ@state.gov> Subject: Schedule

MS, please find below the final draft of tomorrow's schedule.

Thank you!

PREV RON Washington, DC

8:25 am

DEPART Private Residence

En route State Department [drive time: 10 minutes]

8:35 am

ARRIVE State Department

8:35 am

PRESIDENTIAL DAILY BRIEFING

8:40 am

Secretary's Office

8:45 am

DAILY SENIOR STAFF MEETING

9:15 am

Secretary's Conference Room

9:15 am

MONDAY MEETING WASSISTANT SECRETARIES

10:00 am

Principals Conference Room 7516

10:00 am

PRE-BRIEF FOR PRESS INTERVIEWS

10:15 am

Secretary's Outer Office

10:15 am

PHOTO

10:25 am

Secretary's Anteroom

10:30 am INTERVIEW w/DAVID SANGER, NEW YORK TIMES

Tamara Wittes, NEA Deputy Assistant Secretary of State

11:00 am

Secretary's Outer Office Staff: Philippe

11:15 am

INTERVIEW w/ PETER BERGEN

11:45 am

Secretary's Outer Office

Staff: Philippe

11:45 am

OFFICE TIME Secretary's Office

4:15 pm

4:15 pm

PRE-BRIEF FOR WH MEETING

UNCLASSIFIED U.S. Department of State Case No. F-2014-20439 Doc No. C05793528 Date: 11/30/2015

B6

4:45 pm

Secretary's Outer Office

5:20 pm

DEPART State Department

En route White House [drive time: 5 minutes]

5:25 pm

ARRIVE White House

5:30 pm

MEETING

7:00 pm

White House Situation Room

Contact: Kim Lang (NSC) Office Tel. 202-456-9491

CLOSED PRESS

7:05 pm

DEPART White House

En route Washington Court Hotel

[drive time: 15minutes]

7:20 pm

ARRIVE Washington Court Hotel

7:20 pm (t)

DROP-BY RECEPTION FOR VINCE PANVINI'S RETIREMENT

7:35 pm (t)

Grand Ballroom

Washington Court Hotel 525 New Jersey Avenue, NW Contact: Shannon Finley Cell

Staff/Advance: Shilpa Pesaru

CLOSED PRESS

Note: Reception called from 6:00pm-9:00pm. 150 people expected to attend. Informal speaking program will occur between 7:00pm-7:30pm, to include HRC, Speaker Reid and Vince Panvini.

7:40 pm

DEPART Washington Court Hotel

En route Tbd

[drive time: 5 minutes]

7:45 pm

ARRIVE Tbd

7:45 pm

PRIVATE DINNER

Location: Tbd

Time Tbd

DEPART Tbd

En route Private Residence

[drive time: Tbd]

Time Tbd

ARRIVE Private Residence

HRC RON

Washington, DC

WJC RON

Chappaqua, NY

Weather:

Washington, DC: Rain, 52/41.

B6